# SDR AUS20030854

- Difficulty date: August 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YK1
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: TB203421102
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR HINGE FITTING BRACKET CRACKED.
